# SDR YENA2023113001515

- Difficulty date: November 27, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 01948
- Aircraft time: 78,745 hours, 28,423 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND IN OPEN INBOARD UPPER HOLE LOCATED AT DOOR STOP FITTING 7 RH SIDE, FRAME 66; CRACK LOCATION: 12 OCLOCK , CRACK DEPTH: 0.128 INCH APPROX; (RESOLVED ON W/O: 1269492 TASKCARD: NR-00012 ) FUR-A320-53-00976,   REF  AEROMAN N/R 2023- 631118, PERFORMED REPAIR ON DOOR STOP FITTING #7 FR66RH IAW A320 SRM 53-41-12-300-008. AND A320 SRM 53-41-12-300-009 THIS REPAIR IS CLASSIFIED CATEGORY B AND INSPECTION IS REQUIRED. THRESHOLD INSPECTION FROM TIME OF ADL/ REPAIR EMBODIMENT 56,600FC/FH NOT RELEVANT. SUBSEQUENT INSPECTION AT INTERVALS 18,600FC/FH NOT RELEVANT INSPECTION METHOD NTM 51-10-01 (REF TO AMM 53-41-00-220-812) IAW SRI 53-41-12-205-008 TOOL USED EDDY CURRENT P/N NORTEC 600D, S/N 210138203 DUE DATE JUN/09/2024. DIGITAL CALIPER P/N 500-197-30 S/N A21043178 DUE DATE FEB13-2024, COMBINATION GAGE P/N CBG-8-2-N-1 S/N AE-24086 DUE DATE AUG/30/2024 MANDREL GAGE P/N CBMG-8-2-N S/N AE-24078 DUE DATE JUN/10/2024, ACCOMPLISHED BY  8632715.
